# SDR AKG2003F00002

- Difficulty date: October 30, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N5254G
- Make and model: Mooney M20K
- Aircraft serial: 251180
- Engine: Cont TSIO360*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 740018003007
- Condition: Worn
- Location: Stab Trim
- Part time: 3,328 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE THREADS IN THE ACTUATOR NUT ARE WORN AND ALLOWING THE NUT TO MOVE ON THE JACK SCREW AND BECOME JAMMED WHEN IT CONTACTS THE STOP ON EITHER END OF TRAVEL NOSE UP OR NOSE DOWN.  PART LOCATION IS BETWEEN THE PILOT AND COPILOT SEATS UNDER THE FLOOR PANEL.
